# SDR CALA0400404

- Difficulty date: April 20, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 50,303 hours, 24,283 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Part number: 993607329
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/B/B SHEAR TIE CORRODED AT LONGERON 30 AND 28 RIGHT AT STATION 1193.  FABRICATED AND INSTALLED SHEAR TIE REPAIR SPLICE BETWEEN LONG 30 AND 29 RIGHT PER SRM 53-03 FIG 3.
